Endomorphisms of exceptional D-elliptic sheaves

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We relate the endomorphism rings of certain D-elliptic sheaves of finite characteristic to hereditary orders in central division algebras over function fields.

Original languageEnglish (US)
Pages (from-to)407-423
Number of pages17
JournalMathematische Zeitschrift
Volume266
Issue number2
DOIs
StatePublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Endomorphisms of exceptional D-elliptic sheaves'. Together they form a unique fingerprint.

Cite this